Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, and thank you for listening:

I have been fighting acne for a couple years and all my acne is almost gone!!! However, my face is now very red and i believe that it is due to what I am using for the acne. I am using Rx products, which include:

- Doxycycline

- Benziq

- Tazorac

-clindamycin

I used all of these for a long time and it was all okay and my acne was going and I was not having any excessive redness. When it started to get red i stopped using the Benziq wash as often, then not at all. I used to use the Tazorac (before bed) on all of my face and now i only use it on the areas where there is a bit of acne. (The worst redness is actually where i am not using the Tazorac.) I barley use the Clindamycin. The only thing i could imagine that it could be now is the Doxycycline. Could the Doxycycline cause my face to become red???

Thinking that it could be corrected my moisturizer, I triend (and still am) using moisturizer yet it reduces it minimally.

Thank you very much,

Pope801

Share this post


Link to post
Share on other sites

My opinion is pills are fucking pointless..

coming from someone who was on accutane and got flushing and redness

and doxy gives redness too..even though it can kind of help..

and the acne comes back majority of the time comes back

I would try some gentle fash wash,finacea,and a cetaphil moisturizer,or olay sensitive skin spf 15

and only use a pea sized amount of finacea..believe me..i used too much first couple of weeks and my skin was more red and had more acne..now since i have been using a pea size amount,rubbing on my fingers,and gently rubbing on my whole face,skin has gotten better,week 3 right now

Share this post


Link to post
Share on other sites
My opinion is pills are fucking pointless..

coming from someone who was on accutane and got flushing and redness

and doxy gives redness too..even though it can kind of help..

and the acne comes back majority of the time comes back

I would try some gentle fash wash,finacea,and a cetaphil moisturizer,or olay sensitive skin spf 15

and only use a pea sized amount of finacea..believe me..i used too much first couple of weeks and my skin was more red and had more acne..now since i have been using a pea size amount,rubbing on my fingers,and gently rubbing on my whole face,skin has gotten better,week 3 right now

thank you.

i actually will take your advise on the pills. my doctor was actually trying to get me off of them and then onto a topical and i wouldn't listen because the acne was doing so well. but now i will!!! haha thank you again

Share this post


Link to post
Share on other sites

I wish I have would have had the no-pill attitude before I took the accutane.... now I have redness and very sensitive skin and it ticks me off.

Share this post


Link to post
Share on other sites
I wish I have would have had the no-pill attitude before I took the accutane.... now I have redness and very sensitive skin and it ticks me off.

amen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×